# SDR FDEA202012283212

- Difficulty date: December 28, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,277 hours, 16,694 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED A "BRAKE DIFF TEMP" ALERT NR 7  BRAKE WAS 511 DEGREES WITH THE OTHER 3 BRAKES ON THAT TRUCK READING 100 OR BELOW.  LOWERED GEAR ON DEPARTURE TO COOL THIS BRAKE.  INSPECTED NR 7 BRAKE, PER AMM 32-40-00-2, NO DEFECTES  NOTED.  A/C OK FOR SERVICE.
